Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Search the Community

Showing results for tags 'big shock'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Main Forums
    • MAIN AND GENERAL FORUM
    • Introductions
    • Symptoms: Descriptions, Discussion, Debate
    • Medications & Other Treatments
  • Active and Future Research
    • Research Articles, Publications and Studies
  • Community Area
    • Community Open Space
    • Forum Information, Questions and Suggestions

Blogs

There are no results to display.

There are no results to display.

Calendars

  • Community Calendar
  • Discussion about future of HPPDonline.com

Product Groups

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests


Administration Role

Found 1 result

  1. I started taking not so long ago phenobarbital for calming me down. I took maybe 15 mg 3 times in TOTAL across 2 weeks. In other words, 15 mg about every 3-4 days. I took some extra herbs with it and vitamins. I'm certainly sure it weren't the latter and it was pheno which fucked my visuals. The last, 3rd time, I took them 14 September and I'm not sure, but iirc the first time I noticed something weird was the next day, 15 September, but more closer to 16 September, it was late basically. I know pheno has a very long half life, and that's why I didn't notice a change in my vision suddenly about 5-10 hours later. But it's been 6 days since and the shit should've already cleaned from my system and it was a very therapeutic dose in general, why did it have such an impact. I later read that it increases metabolism and this is known to cause hppd. I'm so sad and sorry, I feel like I won't have my life back.
×

Important Information

By using this site, you agree to our Terms of Use.